Some Relations on Gegenbauer Matrix Polynomials
on Google Scholar
The main aim of this paper is devoted to derive some relations of Gegenbauer matrix polynomials of two variables. Volterra integral equation and a new representation of these matrix polynomials are given here. We introduce new generalized various forms of Gegenbauer matrix polynomials of two and three matrices by using the method of integral transforms to Hermite matrix polynomials. Furthermore, families of generating matrix functions are obtained and their applications are presented.
This study is one of very few studies which have been investigated to new families of Gegenbauer matrix polynomials of two variables with two and three matrices is introduced using integral transform method and allow the derivation of a wealth of relations involving these matrix polynomials, and discuss its various special cases and their applications are presented. These results allow us to note that the use of the method of the integral representation is a fairly important tool of analysis and can be usefully extended to other families of Gegenbauer matrix polynomials which is a problem for further work. Keywords:
E. Defez and L. Jódar, "Some applications of Hermite matrix polynomials series expansions," J. Comput. Appl. Math, vol. 99, pp. 105-117, 1998.
L. Jódar and J. C. Cortés, "Some properties of Bamma and Beta matrix functions," Appl. Math. Lett., vol. 11, pp. 89-93, 1998.
A. A. Al-Gonah, "Generating relations involving 2-variable Hermite matrix polynomials," Malaya Journal of Matematik, vol. 2, pp. 236-242, 2014.
A. Altin and B. Çekim, "Some properties associated with Hermite matrix polynomials," Utilitas Mathematica, vol. 88, pp. 171-181, 2012.
A. Altin and B. Çekim, "Generating matrix functions for Chebyshev matrix polynomials of the second kind," Hacettepe J. Math. Statistics, vol. 41, pp. 25-32, 2012.
A. Altin and B. Çekim, "Some miscellaneous properties for Gegenbauer matrix polynomials," Utilitas Mathematica, vol. 92, pp. 377-387, 2013.
R. S. Batahan, "Volterra integral equation of Hermite matrix polynomials," Anal. Theory Appl., vol. 29, pp. 97-103, 2013.
B. Çekim, A. Altin, and R. Akta, "Some relations satisfied by orthogonal matrix polynomials," Hacettepe J. Math. Statistics, vol. 40, pp. 241-253, 2011.
B. Çekim, A. Altin, and R. Akta "Some new results for Jacobi matrix polynomials," Filomat, vol. 27, pp. 713-719, 2013.
E. Defez and L. Jódar, "Chebyshev matrix polynomials and second order matrix differential equations," Utilitas Mathematica, vol. 61, pp. 107-123, 2002.
E. Defez, L. Jódar, and A. Law, "Jacobi matrix differential equation, polynomial solutions, and their properties," Computers and Mathematics with Applications, vol. 48, pp. 789-803, 2004.
G. S. Kahmmash, "Some bilateral generating relations involving Gegenbauer matrix polynomisls," J. Math. Sci. Adv. Appl., vol. 3, pp. 89-100, 2009.
S. Khan and N. Raza, "2-variable generalized Hermite matrix polynomials and lie algebra representation," Rep. Math. Phys., vol. 66, pp. 159-174, 2010.
J. Sastre and L. Jódar, "Asymptotics of the modified Bessel and incomplete gamma matrix functions," Appl. Math. Lett., vol. 16, pp. 815-820, 2003.
K. A. M. Sayyed, M. S. Metwally, and R. S. Batahan, "Gegenbauer matrix polynomials and second order matrix differential equations," Divulgaciones Matemáticas, vol. 12, pp. 101-115, 2004.
A. Shehata, "On Tricomi and Hermite-Tricomi matrix functions of complex variable," Communications Math. Applications, vol. 2, pp. 97 -109, 2011.
A. Shehata, "A new extension of Hermite-Hermite matrix polynomials and their properties," Thai J. Math., vol. 10, pp. 433-444, 2012.
A. Shehata, "On Rice’s matrix polynomials," Afrika Matematika, vol. 25, pp. 757-777, 2014.
[A. Shehata, "On Rainville's matrix polynomials," Sylwan Journal, vol. 158, pp. 158-178, 2014.
A. Shehata, "New kinds of hypergeometric matrix functions," British Journal of Mathematics and Computer Science, vol. 5, pp. 92-103, 2015.
A. Shehata, "Some relations on Humbert matrix polynomials," Mathematica Bohemica.
A. Shehata, "Some relations on Konhauser matrix polynomials," Miskolc Mathematical Notes.
L. M. Upadhyaya and A. Shehata, "On Legendre matrix polynomials and its applications," International Transactions in Mathematical Sciences and Computer, vol. 4, pp. 291-310, 2011.
Y. Ghazala, "Some properties of generalized Gegenbauer matrix polnomials," International J. Analysis. Article ID 780649, p. 12, 2014.
L. C. Andrews, Special functions for engineers and applied mathematicians functions. New York: Macmillan Publishing Company A division of Macmillan, Inc., 1985.
N. M. Temme, Special functions: An introduction to the classical functions of mathematical physics. A Wiley-interscience publication. New York: John Wiley and Sons, Inc., 1996.
G. Dattoli, S. Lorenzutta, and C. Cesarano, "From Hermite to humbert polynomials," Rend. Istit. Mat. Univ. Trieste, vol. 35, pp. 37-48, 2003.
N. Dunford and J. T. Schwartz, Linear operators, part I, general theory. Interscience. New York: Publishers, INC, 1957.
L. Jódar and J. C. Cortés, "On the hypergeometric matrix function," Journal of Computational and Applied Mathematics, vol. 99, pp. 205-217, 1998.
P. Lancaster, Theory of matrices. New York: Academic Press, 1969.
L. Jódar and R. Company, "Hermite matrix polynomials and second order matrix differential equations," J. Approx. Theory Appl., vol. 12, pp. 20-30, 1996.
L. Jódar, R. Company, and E. Ponsoda, "Orthogonal matrix polynomials and systems of second order differential equations," Diff. Equations Dynam. Syst., vol. 3, pp. 269-288, 1995.
A. Shehata, "A new extension of Gegenbauer matrix polynomials and their properties," Bulletin Inter. Math. Virtual Institute, vol. 2, pp. 29-42, 2012.
E. Defez, "A rodrigues-type formula for Gegenbauer matrix polynomials," Applied Mathematics Letters, vol. 26, pp. 899-903, 2013.
R. S. Batahan, "A new extension of Hermite matrix polynomials and its applications," Linear Algebra Appl., vol. 419, pp. 82-92, 2006.
M. S. Metwally, M. T. Mohamed, and A. Shehata, "Generalizations of two-index two-variable Hermite matrix polynomials," Demonstratio Mathematica, vol. 42, pp. 687-701, 2009.
L. M. Upadhyaya and A. Shehata, "A new extension of generalized Hermite matrix polynomials," Bulletin Malaysian Mathematical Sci. Soc., 2013.